Final Formulas for the Algebraic Solution of Quartic Equations.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 202-205
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186482,
author = {Mansfield Merriman},
title = {Final {Formulas} for the {Algebraic} {Solution} of {Quartic} {Equations.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {202--205},
year = {1891},
volume = {1},
zbl = {24.0097.01},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186482/}
}
Mansfield Merriman. Final Formulas for the Algebraic Solution of Quartic Equations.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 202-205. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186482/